I Read that being on prednisone for more than seven days can permanently affect adrenal function. If I reduce my dosage by 20 mg per day, one pill it will take nine days. What should I do?
I took 180 mg of prednisone for hives. It stop the attack in one day. How do I taper off?
Added 31 Mar 2015:
I got the pills in Mexico because I am sick of going to the emergency room in the middle of the night for the same treatment and being charged $1500 a pop. so I'm not
under a doctors care
Where did you get the 7 day thing? You have to taper off, and if it takes more then 7 days it does. Start by cutting it in half. If you feel ok on that, cut it again. One day of 180 mg isn't going to have you that effected by that it that you can't cut it pretty fast, but you should take some time to do it.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2012 • 2 answers
Posted 16 Jan 2014 • 2 answers
I was in the hospital on high doses of IV steroids. I am out now on 60 mg of prednisone - taper has?
Posted 2 Jun 2015 • 1 answer
How much water should I drink while on a 21 day course prednisone taper 70 for 3 days 60 for 3 days?
Posted 10 Dec 2016 • 0 answers
I accidentally did not take all 6 pills the first day of a Prednisone 6 day pack. I took 5 the first
Posted 17 Jan 2017 • 2 answers